MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CAPSTONE SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MDT SOFAMOR DANEK PUERTO RICO MFG CAPSTONE SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 2990822
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following products were used in the surgery: part#2991222; lot# h12l3562; 510k# k073291; udi# (b)(4); quantity: 1 part#2991222; lot# h11l2776; 510k# k073291; udi# (b)(4); quantity: 1 part#2991222; lot# h11l2776; 510k# h12g0824; udi# (b)(4); quantity:1 part#g75446540; lot# h12j1114; quantity: 2 part#g75446540; lot# h12f3164; quantity: 3 part#g75446540; lot# h11l3058; quantity: 2 part#g84193ht; lot# 0215210w; quantity: 1 part#g869h021; lot# 0224701w; quantity:1 although it is unknown whether these products caused or contributed to the reported event, we are filling this mdr for notification purpose.Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent posterior lumbar interbody fusion at l5/s.Post operatively , after the fixation at th11-l5, spondylolisthesis occurred at l5/s and there was lower extremity symptom.The patient suffered from disability.

Brand Name
CAPSTONE SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key9390987
Report Number1030489-2019-01355
Device Sequence Number19250394
Product Code MAX
UDI-Device Identifier00613994291042
UDI-Public00613994291042
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K073291
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2020
Device Catalogue Number2990822
Device Lot NumberH12L3562
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2019
Initial Report FDA Received Date11/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;